# SDR HEEA954607

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: 7645001078104
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED #1 HYD PRESSURE DROP TO LOWER RED LINE.  (#1 NEEDLE READS LOW WHEN HEATED)
